HIV/AIDS model with delay and the effects of stochasticity

Mukandavire, Z; Das, P; Chiyaka, C; Gazi, NH; Das, K; Shiri, T; (2011) HIV/AIDS model with delay and the effects of stochasticity. Journal of Mathematical Modelling and Algorithms, 10 (2). pp. 181-191. https://researchonline.lshtm.ac.uk/id/eprint/339435

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

https://researchonline.lshtm.ac.uk/id/eprint/339435

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Google Scholar